Teoreticheskaya i Matematicheskaya Fizika, 1971, Volume 9, Number 2, Pages 291–301(Mi tmf4464)
This article is cited in 1 scientific paper (total in 1 paper)
Spatially inhomogeneous solutions of the averaged chain of the equations of the kinetic theory of gases in the case of systems with a strong statistical coupling
Abstract:
The chain of equations averaged at time intervals of the order of free run time is
deduced from the Bogolubov chain of equations in the first order in the Van der Waals
number (a rarefyness parameter). This chain can be used for describing macroscopic
processes without any assumptions about the relations between functions of different
orders. In the case when the initial values of a finite number q of the lower distribution
functions are known, all the distribution functions can be expressed in terms of
q new functions, for which the chain takes the form of a closed system of equations.
The methods of solution as well as some properties of the solutions are considered for
the system obtained. In particular, the un-monotone character of the transition to the
equilibrium is established for a considered class of physical systems and the turbulence
problem is discussed.
Citation:
A. D. Khon'kin, “Spatially inhomogeneous solutions of the averaged chain of the equations of the kinetic theory of gases in the case of systems with a strong statistical coupling”, TMF, 9:2 (1971), 291–301; Theoret. and Math. Phys., 9:2 (1971), 1146–1153
\Bibitem{Kho71}
\by A.~D.~Khon'kin
\paper Spatially inhomogeneous solutions of the averaged chain of the equations of the kinetic theory of gases in the case of systems with a~strong statistical coupling
\jour TMF
\yr 1971
\vol 9
\issue 2
\pages 291--301
\mathnet{http://mi.mathnet.ru/tmf4464}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 2
\pages 1146--1153
\crossref{https://doi.org/10.1007/BF01036951}
Linking options:
https://www.mathnet.ru/eng/tmf4464
https://www.mathnet.ru/eng/tmf/v9/i2/p291
This publication is cited in the following 1 articles:
O. A. Grechannyi, “Stochastic approach and functional models in the kinetic theory of gases”, Theoret. and Math. Phys., 36:2 (1978), 702–712